Topics on diffusion semigroups on a path space with Gibbs measures, (ギブス測度に関する経路空間上の拡散半群の話題)

Hiroshi Kawabi

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)153-165
Number of pages13
JournalProceedings of RIMS Workshop on Stochastic Analysis and Applications, RIMS Kokyuroku Bessatsu
VolumeB6
Publication statusPublished - 2008

Cite this

@article{2b66c773aa92415a8186b33fe5e3da7c,
title = "Topics on diffusion semigroups on a path space with Gibbs measures, (ギブス測度に関する経路空間上の拡散半群の話題)",
author = "Hiroshi Kawabi",
year = "2008",
language = "Japanese",
volume = "B6",
pages = "153--165",
journal = "Proceedings of RIMS Workshop on Stochastic Analysis and Applications, RIMS Kokyuroku Bessatsu",

}

TY - JOUR

T1 - Topics on diffusion semigroups on a path space with Gibbs measures, (ギブス測度に関する経路空間上の拡散半群の話題)

AU - Kawabi, Hiroshi

PY - 2008

Y1 - 2008

M3 - Article

VL - B6

SP - 153

EP - 165

JO - Proceedings of RIMS Workshop on Stochastic Analysis and Applications, RIMS Kokyuroku Bessatsu

JF - Proceedings of RIMS Workshop on Stochastic Analysis and Applications, RIMS Kokyuroku Bessatsu

ER -